Facebook Instagram Twitter RSS Feed Back to top

On oscillatory fourth order nonlinear neutral differential equations – III

In: Mathematica Slovaca, vol. 68, no. 6
A. K. Tripathy - Rashmi Rekha Mohanta
Detaily:
Rok, strany: 2018, 1385 - 1396
Kľúčové slová:
oscillation, nonoscillation, neutral differential equation, delay, nonlinear
O článku:
In this paper, several sufficient conditions for oscillation of all solutions of fourth order functional differential equations of neutral type of the form \begin{equation*} \bigl(r(t)(y(t)+p(t)y(t- \tau))''\bigr)''+q(t)G\bigl(y(t-\sigma)\bigr)=0\end{equation*} are studied under the assumption \begin{equation*} \int^{\infty}_{0}\frac{t}{r(t)}\dd t =\infty\end{equation*} for various ranges of $p(t)$.
Ako citovať:
ISO 690:
Tripathy, ., Mohanta, R. 2018. On oscillatory fourth order nonlinear neutral differential equations – III. In Mathematica Slovaca, vol. 68, no.6, pp. 1385-1396. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0189

APA:
Tripathy, ., Mohanta, R. (2018). On oscillatory fourth order nonlinear neutral differential equations – III. Mathematica Slovaca, 68(6), 1385-1396. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0189
O vydaní:
Publikované: 3. 12. 2018